# SDR SWAA013328

- Difficulty date: December 12, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 28,808 hours, 26,191 cycles
- Engine: Ge CFM563B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063208
- Part serial: WYG47690
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY, NR 2 ENGINE UNWOUND FROM TAKEOFF THRUST TO IDLE RPM WITH NO THRUST LEVER MOVEMENT.  REMOVED AND REPLACED MEC AND FUEL PUMP PER MM.
